# SDR CA070227004

- Difficulty date: February 21, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 9,113 hours
- Engine: Lyc O360C2E
- Propeller: Mcauly 1A200*
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Transfer Tube
- Condition: Loose
- Location: Oil System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) CRANKSHAFT FWD CAVITY OIL TRANSFER TUBE LOOSE LATERALLY AND ROTATIONALLY. CRANKSHAFT WAS REPAIRED APPROX 500 HOURS AGO.   (TC NR 20070227004)
